Social limits to redistribution


Corneo, Giacomo ; Grüner, Hans Peter


DOI: https://doi.org/10.1257/aer.90.5.1491
URL: https://pubs.aeaweb.org/doi/pdfplus/10.1257/aer.90...
Additional URL: https://www.jstor.org/stable/2677862
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: American Economic Review : AER
Volume: 90
Issue number: 5
Page range: 1491-1507
Place of publication: Nashville, TN
Publishing house: American Economic Assoc.
ISSN: 0002-8282
Related URLs: https://EconPapers.repec.org/RePEc:aea:aecrev:v:90:y:2000:i:5:p:1491-1507, https://www.researchgate.net/publication/4901511_Social_Limits_to_Redistribution
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftspolitik (Grüner)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Corneo, Giacomo ; Grüner, Hans Peter (2000) Social limits to redistribution. American Economic Review : AER Nashville, TN 90 5 1491-1507 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item